# SDR ASOA2015110213996

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 27,302 hours, 26,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT IAW CMM.
